What is the first aid treatment to be given for a child feeling light headed and fainted from inhaling swatches spray?
User rating for this question
My son was picking out the colors for his car and the guy sprayed a couple of swatches to have him see color choice and he got really light headedand fainted, headache, a little nausea. He is feeling better now, but still has a headache. Should I be worried or what should we do? He must be really sensitive, because my husband and I were there too and didn't get sick. What is the first aid?
Posted Tue, 24 Dec 2013 in Child Health
Answered by Dr. Synthyia Bhagat 27 minutes later
Brief Answer: relax Detailed Answer: Hi Thanks for your query. I understand your concern. There is nothing to worry. You can observe him for 24 hours. For relief of headace give him acetaminophen. Give plenty of fluids and make him to take rest for sometime. In case symptoms persist get him examined by doctor. Hope I have answered your query,let me know if you have any further question. Wishing your child good health. God bless...
People also viewed
- Green loose stool in 8th month baby
- Sticky stool for baby 8th mo
- First aid treatment for epilepsy
- Flu in 8th month baby
- Head bump first aid treatment
- Suffering from arm pain when lifting the arm
- Pregnancy 8th month vomit and loose motion
- Treatment and first aid of tb
- First aid treatment for burns
- Can fibroids be treated and do they cause cancer
- Blood taste with cough itchy throat and lungs
- Can abdominal tuberculosis cause infertility in women
- Reason of baby death in 8th month
- First aid treatment for paint inhalation
- Does sudden vaginal bleeding indicate premenstrual syndrome